# SDR FDEA202509081864

- Difficulty date: September 8, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 23,147 hours, 13,197 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300 Elev
- Component: Elevator, Airbus
- Component part number: A5527605600600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE 1EA POS FOUND FLUID, AS MARKED (#6 AT RIB20(ER16)   SIZE:234MM X 60MM) REPAIRED RH ELEVATOR UPPER SURFACE 1EA POS FLUID(#6 AT RIB20(ER16)) PER A300-600F   SRM55-21-12-201 PARA.5.J & SRM51-77-12-201 & EA 6-5520-T0385132 P1. EA TITLE:STABILIZERS -   ELEVATORS - RH ELEVATOR UPPER SKIN REPAIR - RSC TRACKING. THIS IS CATEGORY A REPAIR.   RSC TRACKING EA 6-5520-T0385132 P1 WAS ISSUED AND COMPLETED. MAJOR REPAIR IAW FEDEX   GMM 6-2-100. SEE WRI55206816 FOR WORK DETAILS.
